MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT
Catalog Number C1410B
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a biopsy procedure, the biopsy gun was allegedly not removed from the patient because it was stuck in the end of guide needle.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one marquee disposable core biopsy instrument with one loaded truguide coaxial cannula was received for evaluation.During visual evaluation, the marquee device appeared to have blood residue throughout the cannula.The penetration depth marker was set to 25mm.The marquee device was half-energized revealing the sample notch.Material deformation was noted to the distal end of the truguide and the distal end of the sample notch.The distal end of the sample notch was noted to be split.Due to the nature of the device, no functional testing was performed.Therefore, the investigation is confirmed for the reported difficult to remove as the instrument was unable to be removed from the coaxial.And the investigation is confirmed for the identified material deformation was noted to the distal end of the truguide and the distal end of the sample notch.However, the investigation is inconclusive for the reported device-device incompatibility as no objective evidence was provided for review.A definitive root cause for the reported difficult to remove, reported device-device incompatibility and identified material deformation issues could not be determined based upon the provided information.Labeling review: per the bard truguide disposable coaxial biopsy needle instructions for use (ifu - baw1280500, rev.4) how supplied section, c1410b is compatible with bard biopsy needle (magnum and biopty-cut).Per the bard marquee disposable core biopsy instrument instructions for use (ifu - baw1568700 rev.1) the bard marquee disposable core biopsy instrument is available as a biopsy instrument only and as a kit, which includes the bard marquee disposable core biopsy instrument and compatible coaxial biopsy needle.G3, h6 (device, component, method, result).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
TRUGUIDE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21122238
Report Number2020394-2024-01984
Device Sequence Number7436550
Product Code FCG
UDI-Device Identifier00801741084898
UDI-Public(01)00801741084898(17)270430(10)REJS0345
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1410B
Device Lot NumberREJS0345
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown